Results 1 to 12 of 12
Like Tree1Likes
  • 1 Post By austinite

Thread: Anti acne

  1. #1
    jm21 is offline Associate Member
    Join Date
    Jun 2008
    Posts
    199

    Anti acne

    Hi guys

    Looking for a little advice on acne

    ive done 3 cycles and just took a year away due to travel and other factors

    on thing i always get is the acne on the back of my shoulders and chest...

    anyone any tips to reduce this or prevent it?

    my new job requires me to be wearing body armour 12 hrs a day so with the acne i can imagine it will tear it up a little and dont want that!

  2. #2
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    BBrian likes this.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  3. #3
    jm21 is offline Associate Member
    Join Date
    Jun 2008
    Posts
    199
    haha thats what i like to pretend at work to keep me occupied! i even make the local ntionals call me sir john haha

    cheers

  4. #4
    Java Man's Avatar
    Java Man is offline Known Troll
    Join Date
    Dec 2012
    Location
    The Matrix
    Posts
    4,327

  5. #5
    cc5501 is offline Junior Member
    Join Date
    Oct 2012
    Posts
    81
    Posted thread looks awesome.

    The only thing I would add (mostly for existing facial acne) is what my a leading facial plastic surgeon told me (he worked on my several times with great results).

    He said to just use a little dab (as in a qtip dipped in) hydrogen peroxide (obviously the diluted stuff 1 or 2 percent you can get at the drug store). Just dab a little bit on it for a day or two and voila. I've found it also works for other parts of my body.

    Good luck!

  6. #6
    Sledgehammer1's Avatar
    Sledgehammer1 is offline Junior Member
    Join Date
    Apr 2010
    Location
    Sin City, NV
    Posts
    124
    My dermatologist Rx me clindamycin wipes, which are antibiotic wipes that are absorbed through the skin. Worked very well. Then the insurance got cheap, and refused to pay for them anymore. So what I do and found to work actually even better is to get a back brush and soap with the grains in it. Axe makes one and so does dial mens. The grains scrub out the pours where the oil stays trapped causeing them to clog. I scrub my back well and the brisles on the brush will get that oil out. Without the leverage you get from the handle, its very difficult to clean back thoroughly. I also use one of those puffy balls loaded with soap to scrub my body. It works, no ance. You have to clean the oil out of those pours or else they clog. A wash cloth and regular soap just doesn't cut it. Give it a shot, it a cheap solution.

  7. #7
    JuicDinNY is offline New Member
    Join Date
    Jul 2013
    Location
    New York
    Posts
    24
    Quote Originally Posted by cc5501 View Post
    Posted thread looks awesome.

    The only thing I would add (mostly for existing facial acne) is what my a leading facial plastic surgeon told me (he worked on my several times with great results).

    He said to just use a little dab (as in a qtip dipped in) hydrogen peroxide (obviously the diluted stuff 1 or 2 percent you can get at the drug store). Just dab a little bit on it for a day or two and voila. I've found it also works for other parts of my body.

    Good luck!
    Does this really work? I'm at the point wherre I will do anything and have tried almost everything. Its mostly on my neck and my shoulders/upper arms. NOTHING on my face at all which is odd

  8. #8
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,921
    Quote Originally Posted by jm21 View Post
    Hi guys

    Looking for a little advice on acne

    ive done 3 cycles and just took a year away due to travel and other factors

    on thing i always get is the acne on the back of my shoulders and chest...

    anyone any tips to reduce this or prevent it?

    my new job requires me to be wearing body armour 12 hrs a day so with the acne i can imagine it will tear it up a little and dont want that!
    Check out Acne ANNIHILATOR BY PLATINUM LABZ. Its what we use and the stuff works well and is inexpensive.

  9. #9
    jm21 is offline Associate Member
    Join Date
    Jun 2008
    Posts
    199
    Cheers guys I'm pretty much using a combo of all the tips and its staying away!

    Unfortunately I am getting some bad sides from the course so have decided to run armidex which with lowering estrogen should furthermore limit the risk of acne! And also get rid of some water retention that with the fat face it's giving me and wearing body armour just makes me look like a fat guy!

    One more question I have which is unrelated I seem to once completed my course and pct get a little water bloat again, rad up and some suggestions going that it's useful to add in so,e nolvadex after pct to prevent this?

  10. #10
    jm21 is offline Associate Member
    Join Date
    Jun 2008
    Posts
    199
    Btw someone sent me a mail wi advice and was worried about my age gearing my user name.... I made this profile 7 years ago so it should be jm28

  11. #11
    jm21 is offline Associate Member
    Join Date
    Jun 2008
    Posts
    199
    Hi guys

    Need a little help On this one again.

    I ended my course almost 8 weeks ago and I still have some issues with acne on my shoulders and chest it seems to of flared back up in last week.

    I am still running growth hormone

    Got myself in good shape but just looks sxxt with the acne. They are like little spots and go red if I scrub them.

    Only other things that have changed recently is I now live on a beach and been spending one in the water and pool. Hanged my soap detergent for washing clothes. And been in sun a bit more.

    Also my training is now in a x fit gym and worries it might be from germs from the sweaty floor.

    I've had this before after a course but really can't remember how long it lasted.


    Any advice tips will be welcome cheers guys.

  12. #12
    jm21 is offline Associate Member
    Join Date
    Jun 2008
    Posts
    199
    Meant spending time in water and changed soap detergent

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •